# SDR FDEA201412124114

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: A7B70807
- Condition: Corroded
- Location: Bs 1368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR DOME NUTS BROKEN AT AFT FUSELAGE LOWER AUX FUEL CELL BLADDER PANEL.  REPAIRED IAW EA 8-5730-T0313783 REV .  MAJOR REPAIR.
